Sylow $p$-groups of polynomial permutations on the integers mod $p^n$ (bibtex)
by Sophie Frisch, Daniel Krenn
Reference:
Sophie Frisch, Daniel Krenn, Sylow $p$-groups of polynomial permutations on the integers mod $p^n$, Journal of Number Theory, 133(12), 4188-4199, (2013).
Bibtex Entry:
@Article{Frisch-Krenn:2013:ppsylow,
  author   = {Sophie Frisch and Daniel Krenn},
  title    = {Sylow $p$-groups of polynomial permutations on the integers mod $p^n$},
  journal  = {Journal of Number Theory},
  year     = 2013,
  volume   = {133},
  number   = {12},
  pages    = {4188-4199},
  doi      = {10.1016/j.jnt.2013.06.002},
  arxiv    = {1112.1228v3},
  MRCLASS  = {20D20 (11T06 13F20)},
  MRNUMBER = {3165635},
}